# SDR CA110225016

- Difficulty date: February 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 10,616 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: BEARING
- Condition: Seized
- Location: Starter Gen
- Component: Start Gen, Normalair
- Component part number: 230790001
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B, H
- Precautionary procedure: A

## Discrepancy

(CAN) APPROACHING THE AIRPORT, PILOTS NOTICED THE "START GEN" ANNUNCIATOR TO ILLUMINATE (LIGHT UP).   A FEW MINUTES AFTERWARDS, THEY SAW SPARKS COMING OUT FROM THE ENGINE.  FOR PRECAUTION, THEY SHUTDOWN THE ENGINE AND THEY LANDED WITHOUT ANY PROBLEMS.   AFTER VERIFICATION THE START GEN WAS FOUND SEIZED THE INTERNAL BEARINGS FAILED.
